Publication
Title
Confined states in two-dimensional flat elliptic quantum dots and elliptic quantum wires
Author
Language
English
Source (journal)
Physica. E: Low-dimensional systems and nanostructures. - Amsterdam
Publication
Amsterdam : North-Holland, 2001
ISSN
1386-9477
Volume/pages
11(2001), p. 345-355
ISI
000173201200007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.11.2017
To cite this reference